Affordable Access

Publisher Website

On Differentiability of Solutions with Respect to Parameters in State-Dependent Delay Equations

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
135
Issue
2
Identifiers
DOI: 10.1006/jdeq.1996.3238

Abstract

Abstract In this paper we study differentiability of solutions with respect to parameters in state-dependent delay equations. In particular, we give sufficient conditions for differentiability of solutions in the W 1, p norm (1⩽ p<∞). In establishing our main results we make use of a version of the Uniform Contraction Principle for quasi-Banach spaces.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Differentiability of solutions with respect to par...

on Journal of Mathematical Analys... Jan 01, 2006

Differentiability with respect to parameters of we...

on Mathematical and Computer Mode... Jan 01, 2008

Generalized differential equations: Differentiabil...

on Journal of Mathematical Analys... Jun 01, 2013

Differentiability and growth bounds of solutions o...

on Journal of Mathematical Analys... Jan 01, 2004
More articles like this..